RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 064, 11 страниц (Mi sigma521)  

Эта публикация цитируется в 11 научных статьях (всего в 11 статьях)

Global Eikonal Condition for Lorentzian Distance Function in Noncommutative Geometry

Nicolas Franco

GAMASCO, Department of Mathematics, University of Namur FUNDP, 8 Rempart de la Vierge, B-5000 Namur, Belgium

Аннотация: Connes' noncommutative Riemannian distance formula is constructed in two steps, the first one being the construction of a path-independent geometrical functional using a global constraint on continuous functions. This paper generalizes this first step to Lorentzian geometry. We show that, in a globally hyperbolic spacetime, a single global timelike eikonal condition is sufficient to construct a path-independent Lorentzian distance function.

Ключевые слова: noncommutative geometry; Lorentzian distance; eikonal inequality

DOI: https://doi.org/10.3842/SIGMA.2010.064

Полный текст: PDF файл (199 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/064/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1003.5651
Тип публикации: Статья
MSC: 58B34; 53C50
Поступила: 30 марта 2010 г.; в окончательном варианте 6 августа 2010 г.; опубликована 17 августа 2010 г.
Язык публикации: английский

Образец цитирования: Nicolas Franco, “Global Eikonal Condition for Lorentzian Distance Function in Noncommutative Geometry”, SIGMA, 6 (2010), 064, 11 pp.

Цитирование в формате AMSBIB
\RBibitem{Fra10}
\by Nicolas Franco
\paper Global Eikonal Condition for Lorentzian Distance Function in Noncommutative Geometry
\jour SIGMA
\yr 2010
\vol 6
\papernumber 064
\totalpages 11
\mathnet{http://mi.mathnet.ru/sigma521}
\crossref{https://doi.org/10.3842/SIGMA.2010.064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2725019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281824700002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896060054}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma521
  • http://mi.mathnet.ru/rus/sigma/v6/p64

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Van den Dungen K. Van Suijlekom W.D., “Particle Physics From Almost-Commutative Spacetimes”, Rev. Math. Phys., 24:9 (2012), 1230004  crossref  mathscinet  zmath  isi  scopus
    2. Martinetti P. Mercati F. Tomassini L., “Minimal Length in Quantum Space and Integrations of the Line Element in Noncommutative Geometry”, Rev. Math. Phys., 24:5 (2012), 1250010  crossref  mathscinet  zmath  isi  scopus
    3. Franco N., Eckstein M., “An Algebraic Formulation of Causality for Noncommutative Geometry”, Class. Quantum Gravity, 30:13 (2013), 135007  crossref  mathscinet  adsnasa  isi  elib  scopus
    4. Pinzul A., “on Geodesics in Space-Times With a Foliation Structure: a Spectral Geometry Approach”, Class. Quantum Gravity, 31:20 (2014), 205010  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Franco N., “Temporal Lorentzian Spectral Triples”, Rev. Math. Phys., 26:8 (2014), 1430007  crossref  mathscinet  zmath  isi  elib  scopus
    6. Rennie A., Whale B.E., “Generalised time functions and finiteness of the Lorentzian distance”, J. Geom. Phys., 106 (2016), 108–121  crossref  mathscinet  zmath  isi  elib  scopus
    7. Martinetti P., “From Monge to Higgs: a Survey of Distance Computations in Noncommutative Geometry”, Noncommutative Geometry and Optimal Transport, Contemporary Mathematics, 676, ed. Martinetti P. Wallet J., Amer Mathematical Soc, 2016, 1+  crossref  mathscinet  isi
    8. Watcharangkool A., Sakellariadou M., “Noncommutative geometrical origin of the energy-momentum dispersion relation”, Phys. Rev. D, 95:2 (2017), 025027  crossref  mathscinet  isi  scopus
    9. Bizi N. Brouder Ch. Besnard F., “Space and Time Dimensions of Algebras With Application to Lorentzian Noncommutative Geometry and Quantum Electrodynamics”, J. Math. Phys., 59:6 (2018), 062303  crossref  mathscinet  zmath  isi  scopus
    10. Minguzzi E., Non-Regular Spacetime Geometry, Journal of Physics Conference Series, 968, eds. Chrusciel P., Grant J., Kunzinger M., Minguzzi E., IOP Publishing Ltd, 2018  crossref  isi  scopus
    11. Minguzzi E., “Causality Theory For Closed Cone Structures With Applications”, Rev. Math. Phys., 31:5 (2019), 1930001  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:554
    Полный текст:16
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019